Analytic groups over general pro-p domains. / Jaikin-Zapirain, Andrei; Klopsch, Benjamin.

In: Journal of the London Mathematical Society, Vol. 76, 10.2007, p. 365-383.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)365-383
Number of pages19
JournalJournal of the London Mathematical Society
Publication statusPublished - Oct 2007
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1273393